# SDR USAA2011021190696

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 32,694 hours, 12,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3224
- Condition: Inoperative
- Location: Cabin
- Part time: 32,948 hours, 12,297 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 74 - SEA - EEL - EMERGENCY EXIT LIGHTS INOP AT ROWS 13, 17, 22 & 26.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AT LOCATION 13WL (LEFT AFT) IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
